JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HOMOLOGY OF CONTACT CR-WARPED PRODUCT SUBMANIFOLDS OF AN ODD-DIMENSIONAL UNIT SPHERE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HOMOLOGY OF CONTACT CR-WARPED PRODUCT SUBMANIFOLDS OF AN ODD-DIMENSIONAL UNIT SPHERE
Sahin, Bayram; Sahin, Fulya;
  PDF(new window)
 Abstract
We show that homology group on a contact CR-warped product submanifold in odd dimensional sphere is zero under certain conditions in terms of warping function and the dimension of the submanifold.
 Keywords
contact CR-warped submanifold;stable current;homology group;
 Language
English
 Cited by
 References
1.
A. Bejancu, Geometry of CR-Submanifolds, Kluwer Academic Publishers, Dortrecht, 1986.

2.
R. L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1-49. crossref(new window)

3.
D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics, 203. Birkhauser, 2002.

4.
B. Y. Chen, Geometry of warped product CR-submanifolds in Kaehler manifold, Monatsh. Math. 133 (2001), no. 3, 177-195. crossref(new window)

5.
B. Y. Chen, Geometry of warped product CR-submanifolds in Kaehler manifolds II, Monatsh. Math. 134 (2001), no. 2, 103-119. crossref(new window)

6.
B. Y. Chen, CR-warped products in complex projective spaces with compact holomorphic factor, Monatsh. Math. 141 (2004), no. 3, 177-186. crossref(new window)

7.
B. Y. Chen, Geometry of warped product submanifolds: A survey, J. Adv. Math. Stud. 6 (2013), no. 2, 1-43.

8.
H. Edelsbrunner and J. Harer, Computational Topology: An Introduction, Lecture Notes, Duke University, 2013.

9.
H. Federer and W. Fleming, Normal and integral currents, Ann. of Math. 72 (1960), 458-520. crossref(new window)

10.
I. Hasegawa and I. Mihai, Contact CR-warped product submanifolds in Sasakian manifolds, Geom. Dedicata 102 (2003), 143-150. crossref(new window)

11.
H. S. Kim and J. S. Pak, Sectional curvature of contact CR-submanifolds of an odd-dimensional unit sphere, Bull. Korean Math. Soc. 42 (2005), no. 4, 777-787. crossref(new window)

12.
H. S. Kim and J. S. Pak, Certain contact CR-submanifolds of an odd-dimensional unit sphere, Bull. Korean Math. Soc. 44 (2007), no. 1, 109-116. crossref(new window)

13.
H. S. Kim and J. S. Pak, Certain class of contact CR-submanifolds of an odd-dimensional unit sphere, Taiwanese J. Math. 14 (2010), no. 2, 629-646. crossref(new window)

14.
H. S. Kim and J. S. Pak, Scalar curvature of contact CR-submanifolds in an odd-dimensional unit sphere, Bull. Korean Math. Soc. 47 (2010), no. 3, 541-549. crossref(new window)

15.
H. B. Lawson and J. Simons, On stable currents and their application to global problems in real and complex geometry, Ann. of Math. 98 (1973), 427-450. crossref(new window)

16.
P. F. Leung, On a relation between the topology and the intrinsic and extrinsic geometries of a compact submanifold, Proc. Edinburgh Math. Soc. 28 (1985), no. 3, 305-311. crossref(new window)

17.
J. Liu and Q. Zhang, Non-existence of stable currents in submanifolds of the Euclidean spaces, J. Geom. 96 (2009), no. 1-2, 125-133. crossref(new window)

18.
J. S. Pak, J.-H. Kwon, H. S. Kim, and Y.-M. Kim, Contact CR-submanifolds of an odd-dimensional unit sphere, Geom. Dedicata 114 (2005), 1-11. crossref(new window)

19.
Y. L. Xin, An application of integral currents to the vanishing theorems, Sci. Sinica Ser. A 27 (1984), no. 3, 233-241.

20.
K. Yano and M. Kon, Structures on Manifolds, World Scientific, 1984.

21.
X. S. Zhang, Nonexistence of stable currents in submanifolds of a product of two spheres, Bull. Austral. Math. Soc. 44 (1991), no. 2, 325-336. crossref(new window)